International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 104

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016


On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj [3] | T. R. K. Kumar [2]


Abstract: In this paper, we obtain some interesting properties of di erential subordination and superordination for the classes of symmetric analytic functions in the unit disk, by applying Noor integral operator. We investigate several sandwich theorems on basis of this theory.


Keywords: Convex functions, Differential subordination and superordination, Noor integral operator, Best dominant


Edition: Volume 5 Issue 5, May 2016,


Pages: 1657 - 1663


How to Cite this Article?

C. Selvaraj, T. R. K. Kumar, "On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator", International Journal of Science and Research (IJSR), Volume 5 Issue 5, May 2016, pp. 1657-1663, https://www.ijsr.net/get_abstract.php?paper_id=NOV163819

How to Share this Article?






Similar Articles with Keyword 'Convex functions'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1188 - 1191

Certain Subclasses of Convex and Starlike Functions with Negative Coefficients

Yamini J

Share this Article

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai | C. Selvaraj [3]

Share this Article


Top